# SDR DALA2015042302889

- Difficulty date: April 22, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 51,866 hours, 23,360 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FLOORBEAM  -Y1225 AT AFT GALLEY AREA FROM  FRAME 66 TO FRAME 68, L=2"; W=1"; D=0.003". D=0.003".  SSI 534147.  REPLACED FLOORBEAM -Y1225 LOCATED AT AFT GALLEY FROM FRAME 66 TO FR 68 IAW SRM 51-72-11 AND DWG D53472800.
